RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2010, Volume 22, Issue 3, Pages 3–15 (Mi aa1183)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Several aspects of applying distributions to analysis of gravitational shock waves in general relativity

I. Ya. Aref'evaa, A. A. Bagrova, L. V. Joukovskayab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Centre for Theoretical Cosmology, DAMTP, CMS, University of Cambridge, Cambridge, United Kingdom

Abstract: The ultrarelativistic limit of the stationary Schwarzschild solution in de Sitter space-time of dimension $D=4,5$ is considered. A regularization procedure required for the mathematically correct definition of such a limit is formulated. Some auxiliary statements are proved.

Keywords: dS space-time, gravitational waves, regularization.

Full text: PDF file (606 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2011, 22:3, 337–345

Bibliographic databases:

Received: 26.01.2010

Citation: I. Ya. Aref'eva, A. A. Bagrov, L. V. Joukovskaya, “Several aspects of applying distributions to analysis of gravitational shock waves in general relativity”, Algebra i Analiz, 22:3 (2010), 3–15; St. Petersburg Math. J., 22:3 (2011), 337–345

Citation in format AMSBIB
\Bibitem{AreBagZhu10}
\by I.~Ya.~Aref'eva, A.~A.~Bagrov, L.~V.~Joukovskaya
\paper Several aspects of applying distributions to analysis of gravitational shock waves in general relativity
\jour Algebra i Analiz
\yr 2010
\vol 22
\issue 3
\pages 3--15
\mathnet{http://mi.mathnet.ru/aa1183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2729937}
\zmath{https://zbmath.org/?q=an:1220.83016}
\transl
\jour St. Petersburg Math. J.
\yr 2011
\vol 22
\issue 3
\pages 337--345
\crossref{https://doi.org/10.1090/S1061-0022-2011-01144-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292220800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861824919}


Linking options:
  • http://mi.mathnet.ru/eng/aa1183
  • http://mi.mathnet.ru/eng/aa/v22/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aref'eva I.Ya., Bagrov A.A., Pozdeeva E.O., “Holographic phase diagram of quark-gluon plasma formed in heavy-ion collisions”, J. High Energy Phys., 2012, no. 5, 117, 33 pp.  crossref  isi  scopus
    2. I. Ya. Aref'eva, E. O. Pozdeeva, T. O. Pozdeeva, “Holographic estimation of multiplicity and the collision of membranes in modified $\mathrm{AdS}_5$ spaces”, Theoret. and Math. Phys., 176:1 (2013), 861–872  mathnet  crossref  crossref  zmath  adsnasa  isi  elib  elib
    3. I. Ya. Aref'eva, E. O. Pozdeeva, T. O. Pozdeeva, “Potentials in modified $AdS_5$ spaces with a moderate increase in entropy”, Theoret. and Math. Phys., 180:1 (2014), 781–794  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Aref'eva I.Ya., Golubtsova A.A., “Shock Waves in Lifshitz-Like Spacetimes”, J. High Energy Phys., 2015, no. 4, 011  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:505
    Full text:84
    References:30
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019